Y. Balasko and H. Crès, Condorcet cycles and super-majority rules, Journal of Economic Theory, vol.70, pp.437-470, 1997.
DOI : 10.1006/jeth.1996.2233

M. O. Bettzüge and T. Hens, Financial Innovation, Communication and the Theory of the Firm, SSRN Electronic Journal, 2000.
DOI : 10.2139/ssrn.230015

A. Caplin and B. Nalebuff, On 64%-Majority Rule, Econometrica, vol.56, issue.4, pp.787-814, 1988.
DOI : 10.2307/1912699

A. Caplin and B. Nalebuff, Aggregation and Social Choice: A Mean Voter Theorem, Econometrica, vol.59, issue.1, pp.1-23, 1991.
DOI : 10.2307/2938238

A. Citanna and A. Villanacci, Production, pooling and endogenous market incompleteness, 1997.

L. Cohen, Cyclic sets in multidimensional voting models, Journal of Economic Theory, vol.20, issue.1, pp.1-12, 1979.
DOI : 10.1016/0022-0531(79)90059-0

H. Crès, Majority stable production equilibria: a multivariate mean shareholders theorem, 2000.

P. Demarzo, Majority Voting and Corporate Control: The Rule of the Dominant Shareholder, The Review of Economic Studies, vol.60, issue.3, pp.713-734, 1993.
DOI : 10.2307/2298132

E. Dierker, H. Dierker, and B. Grodal, Incomplete makets and the firm, 1999.

P. A. Diamond, The role of a stock market in a general equilibrium model with technological constraints, American Economic Review, vol.57, pp.759-776, 1967.

J. Drèze, Investment under private ownership: optimality, equilibrium and stability , in Allocation under uncertainty: equilibrium and optimality, 1974.

J. Drèze, (Uncertainty and) the Firm in General Equilibrium Theory, Essays on economic decisions under uncertainty, 1985.

D. W. Duffie and . Shafer, Equilibrium and the role of the firm in incomplete markets , GSB working paper, p.915, 1988.

S. Ekern and &. R. Wilson, On the Theory of the Firm in an Economy with Incomplete Markets, The Bell Journal of Economics and Management Science, vol.5, issue.1, pp.171-180, 1974.
DOI : 10.2307/3003097

J. A. Ferejohn and D. M. Grether, On a class of rational social decision procedures, Journal of Economic Theory, vol.8, issue.4, pp.471-482, 1974.
DOI : 10.1016/0022-0531(74)90022-2

J. Geanakoplos, M. Magill, M. Quinzii, and J. Drèze, Generic inefficiency of stock market equilibrium when markets are incomplete, Journal of Mathematical Economics, vol.19, issue.1-2, pp.113-151, 1990.
DOI : 10.1016/0304-4068(90)90039-C

L. Gevers, Competitive equilibrium of the stock exchange and Pareto efficiency, in Allocation under uncertainty: equilibrium and optimality, 1974.

J. Greenberg, Consistent Majority Rules over Compact Sets of Alternatives, Econometrica, vol.47, issue.3, pp.627-636, 1979.
DOI : 10.2307/1910410

S. J. Grossman and O. Hart, A Theory of Competitive Equilibrium in Stock Market Economies, Econometrica, vol.47, issue.2, pp.293-330, 1979.
DOI : 10.2307/1914186

G. H. Kramer, On a Class of Equilibrium Conditions for Majority Rule, Econometrica, vol.41, issue.2, pp.285-297, 1973.
DOI : 10.2307/1913490

H. E. Leland, Production Theory and the Stock Market, The Bell Journal of Economics and Management Science, vol.5, issue.1, pp.125-144, 1974.
DOI : 10.2307/3003095

D. F. Kelsey and . Milne, The existence of equilibrium in incomplete markets and the objective function of the firm, Journal of Mathematical Economics, vol.25, issue.2, pp.229-245, 1996.
DOI : 10.1016/0304-4068(95)00720-2

R. D. Mckelvey, Intransitivities in multidimensional voting models and some implications for agenda control, Journal of Economic Theory, vol.12, issue.3, pp.472-482, 1976.
DOI : 10.1016/0022-0531(76)90040-5

R. D. Mckelvey, General Conditions for Global Intransitivities in Formal Voting Models, Econometrica, vol.47, issue.5, pp.1085-1112, 1979.
DOI : 10.2307/1911951

M. Magill and M. Quinzii, Theory of incomplete markets, 1996.

C. Plott, A notion of equilibrium and its possibility under the majority rule, American Economic Review, vol.57, pp.787-806, 1967.

N. Schofield, Instability of Simple Dynamic Games, The Review of Economic Studies, vol.45, issue.3, pp.575-594, 1978.
DOI : 10.2307/2297259

P. B. Simpson, On Defining Areas of Voter Choice: Professor Tullock on Stable Voting, The Quarterly Journal of Economics, vol.83, issue.3, pp.478-490, 1969.
DOI : 10.2307/1880533